[1]唐庆国.部分线性模型中L_1-估计量的渐近正态性(英文)[J].南京师范大学学报(自然科学版),2006,29(01):1-6.
 Tang Qingguo.Asymptotic Normality of L1-Estimators in a Partly Linear Model[J].Journal of Nanjing Normal University(Natural Science Edition),2006,29(01):1-6.
点击复制

部分线性模型中L_1-估计量的渐近正态性(英文)()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第29卷
期数:
2006年01期
页码:
1-6
栏目:
数学
出版日期:
2006-03-30

文章信息/Info

Title:
Asymptotic Normality of L1-Estimators in a Partly Linear Model
作者:
唐庆国;
解放军理工大学理学院 江苏南京210007
Author(s):
Tang Qingguo
Institute of Sciences,PLA University of Science and Technology,Nanjing 210007, China
关键词:
部分线性模型 最小绝对偏差 渐近正态性
Keywords:
part ly lin earm od el least absolu te d eviat ion asymp tot ic norm ality
分类号:
O212.1
摘要:
给定部分线性模型Y=X′β0+g(t)+e,其中β0是一k×1未知参数向量,g(.)是一未知的光滑函数,e为一随机误差.我们先用一逐段多项式gn逼近未知函数g,然后用最小一乘法得到未知参数β0的最小绝对偏差估计量^β.在较弱的条件下我们推导了估计量^β的渐近正态性.

参考文献/References:

[ 1] Eng le R F, Granger CW J, R ice J, e t a .l Sem iparam e tric estim ates o f the re lation be tw een w eather and electricity sa les[ J] . J Am er Statist A ssoc, 1986, 81: 310- 320. [ 2] Chen H. Convergence rates for param etr ic com ponen ts in a partly linearm ode l [ J] . Ann Statist, 1988, 16: 136- 146.
[ 3] Shi P D, Li G Y. On the rates of covergence o f m inmum L1 -norm estim a tes in a partly linear model [ J]. Comm un Sta tist TheoryM e thods, 1994, 23: 175- 196.
[ 4] Stone C J. Optim al rates of conve rgence for nonparam etr ic estim ators [ J] . Ann Statist, 1980, 8: 1348- 1360.
[ 5] Chen X R, Ba i Z D, W u Y, et a.l Asympto tic no rma lity o fm in imum L1 -norm estim ates in linea rm ode ls [ J]. Sc iCh in Ser A, 1990, 33: 449-463

备注/Memo

备注/Memo:
B iography: Tang Q ingguo, born in 1965, doctor, lectu rer, m ajored in stat is t theory. E-m ail: tangqig@ yahoo. com. cn
更新日期/Last Update: 2013-05-05